Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Convergence of distributions of functionals of measurable random fields

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. A. Borovkov and E. A. Pecherskii, “Convergence of distributions of integral functionals,” Sib, Mat. Zh.,16, No. 5, 899–915 (1975).

  2. 2.

    L. Sh. Grinblat, “Limit theorems for functional of measurable stochastic processes,” Dokl. Akad. Nauk SSSR,181, No.2, 275–277 (1968).

  3. 3.

    L. Sh. Grinblat (L. S. Grinblat), “A limit theorem for measurable random processes and its applications,” Proc. Am. Math. Soc.,61, No. 2, 371–376 (1976).

  4. 4.

    A. A. Borovkov, “Convergence of measures and stochastic processes,” Usp. Mat. Nauk,31, No. 2, 3–68 (1976).

  5. 5.

    A. A. Borovkov, “Convergence of the distributions of functionals of stochastic processes,” Usp. Mat. Nauk,27, No. 1, 3–41 (1972).

  6. 6.

    I. I. Gikhman and A. V. Skorokhod, Theory of Stochastic Processes, Halsted Press (1975).

  7. 7.

    M. Loeve, Probability Theory, Van Nostrand, Princeton (1955).

  8. 8.

    J. Neveu, Mathematical Foundations of the Theory of Probability [Russian translation], Mir, Moscow (1969).

  9. 9.

    A. V. Skorokhod, Studies in the Theory of Random Processes, Addison-Wesley (1965).

  10. 10.

    N. Dunford and J. T. Schwartz, Linear Operators, Part 1, Wiley-Interscience, New York (1958).

  11. 11.

    V. N. Sudakov, “On the question of criteria of compactness in functional spaces,” Usp. Mat. Nauk,12, No. 3, 221–224 (1957).

  12. 12.

    L. A. Lyusternik and V. I. Sobolev, Elements of Functional Analysis [in Russian], Nauka, Moscow (1965).

  13. 13.

    P. Billingsley, Convergence of Probability Measures, Wiley, New York (1968).

  14. 14.

    Yu. I. Petunin and I. Ya. Shneiberg, “Families of uniqueness and weakly sequentially continuous functionals in Banach spaces,” Teor. Veroyatn. Mat. Statistika, No. 12, 110–115 (1975).

  15. 15.

    I. I. Gikhman, “Difference martingales of two arguments,” in: Proceedings of the School-Seminar on the Theory of Stochastic Processes, Druskinskai, 1974 [in Russian], Part 1, Vilnius (1975), pp. 33–69.

  16. 16.

    R. M. Loynes, “A criterion for tightness for a sequence of martingales,” Ann. Prob.,4, No. 5, 859–863 (1976).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 32, No. 1, pp. 27–34, January–February, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ivanov, A.V. Convergence of distributions of functionals of measurable random fields. Ukr Math J 32, 19–25 (1980). https://doi.org/10.1007/BF01090462

Download citation

Keywords

  • Random Field